Facebook Pixel
EmpowHER Guest

I have been diagnosed with Type II Diabetes. I am currently being prescribed Metformin twice a day. Is it normal for my sweet cravings to increase or escalate?

By Anonymous October 6, 2011 - 7:24pm
Rate This

I am also on other medications for Bipolar Disorder and high blood pressure. I am 48 years old and it seems my health is quickly deteriorating. I have started and exercise program but I'm finding it hard to find the motivation to go regularly. Meanwhile, the pain in feet, legs, neck, and chest pains (?), and arms seem to be worsening. Now, I am noticing an ache in my hips. What can or should I do?

Add a Comment1 Comments

Hi Anonymous,

An increase in sweet cravings is not a side effect of Metformin, this could just be your body craving what you now know that you can't or shouldn't have.

Have you talked to your doctor about these aches? What medications are you on for Bipolar disorder and high blood pressure?

Keep us posted,


October 7, 2011 - 6:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Diabetes Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!